| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 164, 214 and 130 mg/dl.The customer's expected fasting blood glucose test result range is 110 - 119 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 08/31/2017 and open vial date is month of (b)(6) 2017.The meter memory was reviewed for previous test result history: 111mg/dl (b)(6) 2017 06:18 pm fasting:yes; 164mg/dl (b)(6) 2017 07:00 pm fasting:yes; 214mg/dl (b)(6) 2017 07:30 pm fasting:yes; 89mg/dl (b)(6) 2017 06:30 pm fasting:yes; 130mg/dl (b)(6) 2017 07:29 pm fasting:yes.Memory concerns: customer is concerned with the results of 164, 214 and 130mg/dl in the meter's memory.The customer wife calling saying the customer is getting erratic results.Unable to confirm.While speaking to there was a concern for high results.